# SDR HALA2022021800050

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 20,914 hours, 3,288 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB ECAM ENG 2 START CNL FAULT AFTER #2 ENG START //  REPLACED VSV CONTROL UNIT IAW AMM 75-33-51 OPS AND LEAK CK 2228794 OPS AND LEAK CHECK GOOD ACCOMPLISHED TEST 5 PER AMM 71-00-00-700-832-A  CONTROL, VARIAB OFF 43-7533-9-0001 S/N 16025 ON 43-7533-9-0001 S/N 10075
